advertisement

Colds and flu

Question
Posted by: | 2020/02/04

Q.

Too much Corenza C

What constitutes as an overdose of Corenza C? I didn't look at the dosage last night and had about 6/7 in a span of 4/5 hours. I had terrible cramps last night as well as nausea which kept me up about 4 hours and today I feel very nauseous and bloated as well as uncomfortable and it feels like I am anxious (fast heartbeat, hot flushes etc).

Expert's Reply

A.

Flu expert
- 2020/02/05

Hi there
You definitely took too many Corenza C's and due to this most probably have gastritis (inflammation of the stomach lining). Do not take anymore Corenza or any other anti-inflammatory medication. If you do not feel better, rather go to your doctor as soon as possible. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.